MathSciNet Relay Station
MathSciNet bibliographic data
MR691285 (84b:42011) 42A45 (42A50)
Muckenhoupt, Benjamin A note on two weight function conditions for a Fourier transform norm inequality. Proc. Amer. Math. Soc. 88 (1983), no. 1, 97–100.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement